Per citar aquest document: http://ddd.uab.cat/record/2001
Boundedness of sublinear operators on the homogeneous Herz spaces
Hu, Guoen

Data: 2003
Resum: Some boundedness results are established for sublinear operators on the homogeneous Herz spaces. As applications, some new theorems about the boundedness on homogeneous Herz spaces for commutators of singular integral operators are obtained.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Sublinear operator ; Homogeneous Herz space ; Power weight ; Commutator ; BMO(Rn)
Publicat a: Publicacions matematiques, V. 47 N. 1 (2003) , p. 143-159, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_47103_07


17 p, 181.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir